XXL Nutrition

Test griepje

Bezoekers in dit topic

Status
Niet open voor verdere reacties.

Tombie

Advanced Bodybuilder
+10 jaar member
Lid geworden
9 mrt 2006
Berichten
1.110
Karma
23
Een informatieve vraag.
Je hoort wel vaker dat mensen in een kuurtje last hebben van wat TestFlu of griep,ie. enkele dagen op de pot zitten enz... (je kent de pleziertjes van een griepje allicht wel). Hoewel dit meestal enkel vochtverlies betreft is het toch niet aangenaam te noemen.

Wat triggerred eigenlijk zo'n Testgriepje? Kan je dit voorkomen en hoe dan wel? Of is dit gewoon de zoveelste "side" die je erbij dient te nemen.
Wat zijn jullie ervaringen hiermee?

Hoor het graag.

Grtz,
 

krieltje

Monstrous Giant
+15 jaar member
Lid geworden
6 okt 2004
Berichten
11.684
Karma
366
Lengte
1m65
Massa
106kg
Vetpercentage
15%
is 11 augustus geplaatst bro,ff lezen wat er buiten vandaag gepost is,is misschien wel zo handig.

'Sustanon flu' or 'sus flu' is a fairly common occurrence when using testosterone. The problem has been given this name by some users who experience flu-like symptoms upon commencing a testosterone cycle. It’s worth noting that this problem is primarily associated with short esterified testosterones such as Propionate (including Sustanon which include a Prop/Phenylprop ester), though is possible in reality from any testosterone ester. Although there are varying opinions which suggest a cause for this issue, the properties and effects of testosterone metabolite Etiocholanone make it appear particularly plausible. Etiocholanone is a pyrogen and elevations in circulatory levels are associated with feverish effects. Propionate as we know is a fast acting ester resulting in a rapid elevation in testosterone and thus etiocholanone levels. It's certainly possible that this rapid increase results in some users experiencing flu-like symptoms during the early stages of a cycle.
 
Status
Niet open voor verdere reacties.
Naar boven